MAUDE Adverse Event Report: DRIVE; WALKER, MECHANICAL

DRIVE; WALKER, MECHANICAL
Model Number 796
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 11/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a knee walker by the end users' mother, who stated that the knee walker tiller spins 360 degrees while in use, causing the end user to fall three times.The final fall caused him to hit his head and re-injure his foot.He did not need any medical treatment to his head but was placed from a splint back into a boot for his foot.Drive is currently investigating the incident, including requesting the return of the device for evaluation, and an update will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
The manufacturer is unknown.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
MDR Report Key18348084
Report Number2438477-2023-00151
Device Sequence Number6268575
Product Code ITJ
UDI-Device Identifier50822383509346
UDI-Public50822383509346
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2023
Report Date (Section F) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number796
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/08/2023
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR
Patient SexMale
Date Report Sent to FDA12/18/2023